Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 4732836, 5 pages
Research Article

Boundedly Spaced Subsequences and Weak Dynamics

1Applied Mathematics Department, Federal University, Rio de Janeiro, RJ, Brazil
2National Laboratory for Scientific Computation, Petrópolis, RJ, Brazil

Correspondence should be addressed to P. C. M. Vieira; rb.ccnl@mcoluap

Received 14 March 2018; Accepted 11 July 2018; Published 5 September 2018

Academic Editor: John R. Akeroyd

Copyright © 2018 C. S. Kubrusly and P. C. M. Vieira. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. S. Kubrusly and P. C. M. Vieira, “Boundedly Spaced Subsequences and Weak Dynamics,” Journal of Function Spaces, vol. 2018, Article ID 4732836, 5 pages, 2018.